MAUDE Adverse Event Report: BAUSCH + LOMB, INC 23G BI-B COMBINED ELITE W WF; UNIT, PHACOFRAGMENTATION

BAUSCH + LOMB, INC 23G BI-B COMBINED ELITE W WF; UNIT, PHACOFRAGMENTATION
Model Number SE5523WVB
Medical Device Problem Codes Suction Problem (2170); Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device return has been requested, and has not been received.The lot number is unknown.The device history record review cannot be performed at this time.The investigation is underway.
 
Event or Problem Description
The user facility in the united kingdom reports that they were performing a macular hole repair.The foot pedal was being used and the trocars were inserted.The phaco/vr machine started to make a strange noise.It was further explained that the irrigation was working but the aspiration was not.All connecting tubing was tightened and the vitrectomy packs were changed to no avail.Surgery was abandoned.There was no patient impact; no medical intervention reported.
 
Additional Manufacturer Narrative
Product evaluation could not be performed as the complaint unit was not returned.The most probable root cause is unknown/inconclusive.The trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.No corrective action was required.The investigation is complete.

Brand Name
23G BI-B COMBINED ELITE W WF
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
BAUSCH + LOMB, INC
4100 n. goodman st.
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB, INC.
3365 tree court industrial blv
st. louis MO 63122
Manufacturer Contact
juli moore
3365 tree court industrial blvd
saint louis, MO 63122
6362263220
MDR Report Key20299968
Report Number0001920664-2024-00118
Device Sequence Number18078848
Product Code HQC
UDI-Device Identifier00757770059959
UDI-Public(01)00757770059959
Combination Product (Y/N)N
PMA/510(K) Number
K170052
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSE5523WVB
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2024
Supplement Date Received by Manufacturer10/24/2024
Initial Report FDA Received Date09/25/2024
Supplement Report FDA Received Date11/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STELLARIS SYSTEM AND ACCESSORIES.
Outcome Attributed to Adverse Event Other;
Patient SexUnknown